MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC SIDEFIRE® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Model Number 20891-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ablation procedure, the physician noticed the tip of the probe was not seen upon removal from the bolt.Scans were taken to try to identify the sapphire tip but it was later found on the floor in the operating room.The physician reported that the ablation zones looked "good" in the software but that after the case, post-operative scans were taken and the ablation zone looked minimal.There were no patient complications reported in relation to this event.

Brand Name
NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Common Device Name
NEUROBLATE OPTIC SIDEFIRE® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key9106385
Report Number3009970070-2019-00074
Device Sequence Number11358790
Product Code GEX
UDI-Device Identifier00816589020892
UDI-Public00816589020892
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/26/2020
Device Model Number20891-1
Device Catalogue NumberNBP-101-01
Device Lot NumberD1777
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1